User menu

Chain equivalences for symplectic bases, quadratic forms and tensor products of quaternion algebras

Bibliographic reference Chapman, Adam. Chain equivalences for symplectic bases, quadratic forms and tensor products of quaternion algebras. In: Journal of Algebra and its Applications, Vol. 14, no.3, p. 1-9 (2015)
Permanent URL http://hdl.handle.net/2078.1/173364
  1. Albert A. A., Structure of Algebras (1961)
  2. Chapman Adam, Vishne Uzi, Square-central elements and standard generators for biquaternion algebras, 10.1007/s11856-013-0005-z
  3. Dieudonné J., Summa Brasil. Math., 3, 149 (1955)
  4. Elman Richard, Karpenko Nikita, Merkurjev Alexander, The Algebraic and Geometric Theory of Quadratic Forms, ISBN:9780821843291, 10.1090/coll/056
  5. Jacobson N, Some applications of Jordan norms to involutorial simple associative algebras, 10.1016/0001-8708(83)90085-3
  6. Mammone Pasquale, Shapiro Daniel B., The Albert quadratic form for an algebra of degree four, 10.1090/s0002-9939-1989-0931742-2
  7. Merkur'ev A. S., Dokl. Akad. Nauk SSSR, 261, 542 (1981)
  8. Revoy Ph., J. Reine Angew. Math., 296, 33 (1977)
  9. Sah Chih-Han, Symmetric bilinear forms and quadratic forms, 10.1016/0021-8693(72)90094-4
  10. Sivatski A.S., The chain lemma for biquaternion algebras, 10.1016/j.jalgebra.2011.09.037